| Model Number |
18888-001 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The device was returned and upon evaluation, the root cause was not duplicated during functional check.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported the vent tidal volumes returning much higher than set.No patient involvement.